American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 198 found      Go to page: 1 2 3 4 5 6 7

[91] Andreas Defant, Mieczyslaw Mastylo and Carsten Michels. Summing inclusion maps between symmetric sequence spaces. Trans. Amer. Math. Soc. 354 (2002) 4473-4492. MR 1926884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Milutin R. Dostanic. On the distribution singular values of Toeplitz matrices. Proc. Amer. Math. Soc. 130 (2002) 1755-1764. MR 1887023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Michael Frank, Vern I. Paulsen and Terry R. Tiballi. Symmetric approximation of frames and bases in Hilbert spaces. Trans. Amer. Math. Soc. 354 (2002) 777-793. MR 1862567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Mohamed Barraa and Mohamed Boumazgour. Inner derivations and norm equality. Proc. Amer. Math. Soc. 130 (2002) 471-476. MR 1862127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] You Qing Ji, Juexian Li and Yihua Yang. A characterization of bilateral operator weighted shifts being Cowen-Douglas operators. Proc. Amer. Math. Soc. 129 (2001) 3205-3210. MR 1844994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Jingbo Xia. Hankel operators in the Bergman space and Schatten $p$-classes: The case $1<p<2$. Proc. Amer. Math. Soc. 129 (2001) 3559-3567. MR 1860488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Driss Drissi and Mostafa Mbekhta. Elements with generalized bounded conjugation orbits. Proc. Amer. Math. Soc. 129 (2001) 2011-2016. MR 1825911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Rajendra Bhatia and Xingzhi Zhan. Compact operators whose real and imaginary parts are positive. Proc. Amer. Math. Soc. 129 (2001) 2277-2281. MR 1823910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Jingbo Xia. Trace-class perturbation and strong convergence: Wave operators revisited. Proc. Amer. Math. Soc. 128 (2000) 3519-3522. MR 1778277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Dragoljub Keckic. Orthogonality of the range and the kernel of some elementary operators. Proc. Amer. Math. Soc. 128 (2000) 3369-3377. MR 1777581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] D. Drissi and M. Mbekhta. Operators with bounded conjugation orbits. Proc. Amer. Math. Soc. 128 (2000) 2687-2691. MR 1664345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Danko R. Jocic. Integral representation formula for generalized normal derivations. Proc. Amer. Math. Soc. 127 (1999) 2303-2314. MR 1486737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Valentin Matache. Composition operators on Hardy spaces of a half-plane. Proc. Amer. Math. Soc. 127 (1999) 1483-1491. MR 1625773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Begoña Marchena and Cándido Piñeiro. A note on sequences lying in the range of a vector measure valued in the bidual. Proc. Amer. Math. Soc. 126 (1998) 3013-3017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Danko R. Jocic. Cauchy-Schwarz and means inequalities for elementary operators into norm ideals. Proc. Amer. Math. Soc. 126 (1998) 2705-2711. MR 1451812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Milutin R. Dostanic. Spectral properties of the operator of Riesz potential type. Proc. Amer. Math. Soc. 126 (1998) 2291-2297. MR 1451794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Barry Simon. Spectral averaging and the Krein spectral shift . Proc. Amer. Math. Soc. 126 (1998) 1409-1413. MR 1443857.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[108] M. Benlarbi Delai, S. Bouali and S. Cherki. Une remarque sur l'orthogonalité de l'image au noyau d'une dérivation généralisée. Proc. Amer. Math. Soc. 126 (1998) 167-171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Cándido Piñeiro. On $p$-summable sequences in the range of a vector measure. Proc. Amer. Math. Soc. 125 (1997) 2073-2082. MR 1377003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Camil Muscalu. Radial limit of lacunary Fourier series with coefficients in non-commutative symmetric spaces . Proc. Amer. Math. Soc. 125 (1997) 541-546. MR 1363434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] C. Piñeiro. Banach spaces in which every $p$-weakly summable sequence lies in the range of a vector measure. Proc. Amer. Math. Soc. 124 (1996) 2013-2020. MR 1307557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] J. A. Erdos. Completely distributive CSL algebras with no complements in $\mathcal{C}_p$. Proc. Amer. Math. Soc. 124 (1996) 1127-1131. MR 1301023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Fuad Kittaneh. Normal derivations in norm ideals . Proc. Amer. Math. Soc. 123 (1995) 1779-1785. MR 1242091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Raphael A. Hauser and Heinrich Matzinger. Compact elements and smallest faithful representation of $C\sp *$-algebras . Proc. Amer. Math. Soc. 123 (1995) 3379-3384. MR 1285995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] L. Elsner and S. Friedland. Variation of the discrete eigenvalues of normal operators . Proc. Amer. Math. Soc. 123 (1995) 2511-2517. MR 1257103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] B. P. Duggal. On $p$-hyponormal contractions . Proc. Amer. Math. Soc. 123 (1995) 81-86. MR 1264808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] D. Benjamin Mathes and Vern I. Paulsen. Operator ideals and operator spaces . Proc. Amer. Math. Soc. 123 (1995) 1763-1772. MR 1242095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Peng Lin and Richard Rochberg. On the Friedrichs operator . Proc. Amer. Math. Soc. 123 (1995) 3335-3342. MR 1264822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Huiping Li. Schatten class Hankel operators on the Bergman spaces of strongly pseudoconvex domains . Proc. Amer. Math. Soc. 119 (1993) 1211-1221. MR 1169879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] D. Voiculescu. Entropy of random walks on groups and the Macaev norm . Proc. Amer. Math. Soc. 119 (1993) 971-977. MR 1151816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 198 found      Go to page: 1 2 3 4 5 6 7


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia